# SDR C2XA25IA002

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Part number: S27381953200
- Condition: Rusted
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND ELEVATOR TORQUE TUBE, LT OUTER PITCH UNCOUPLING MECHANISM BEARING RUSTED.  MAINTENANCE REMOVED AND REPLACED THE BEARING IAW ATR 42 MM 27-31-42 RAI-10000-005.  A/C TT 9,267.5.  CYC. 11,818.  (X)
